# SDR COMA2012031250014

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 40,833 hours, 36,935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ATW RECEIVED NOSE GEAR DISAGREE.  EMERGENCY DECLARED, A/C RETURNED TO ATW LANDED SAFELY.  ADJUSTED NOSE GEAR CENTERED PROX SENSOR. OPS CHECK GOOD.
